really confused - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 12-15-2013, 04:08 AM - Thread Starter
 
cellmith's Avatar
 
Join Date: Dec 2013
Posts: 6
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hey, I'm 19 and my now ex and I had a pregnancy scare just a week or so ago, I got a pregnancy test done and it came out negative. So I went on birth control 4 days ago but the day I started the BC I got my period, and it lasted about a day and a half. After that he and I had unprotected sex and he didn't pull out, and now I have a brownish discharge, and it just turned into bright red. I stopped taking the birth control about a day ago, should I be worried?
cellmith is offline  
Sponsored Links
Advertisement
 
Old 12-15-2013, 04:13 AM - Thread Starter
 
cellmith's Avatar
 
Join Date: Dec 2013
Posts: 6
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Please people, I really need to know what this is.
cellmith is offline  
Old 12-15-2013, 04:20 AM - Thread Starter
 
cellmith's Avatar
 
Join Date: Dec 2013
Posts: 6
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Also, its only enough blood that I only notice when I wipe.
cellmith is offline  
Old 12-15-2013, 05:49 AM
 
annlea's Avatar
 
Join Date: Nov 2013
Location: CT
Posts: 121
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

It's hard for us to know what it is exactly since every womans body is so different...that is why your not getting any answers right away. At this point the best you can do is take a pregnancy test and talk to your doctor.


Wife, mom of 3, obsessed with photography, crafting and blogging http://annleaartsy.blogspot.com/
annlea is offline  
Old 12-15-2013, 06:14 AM
 
alittlemischief's Avatar
 
Join Date: Jun 2012
Location: never far from home
Posts: 208
Mentioned: 51 Post(s)
Tagged: 0 Thread(s)
Quoted: 21 Post(s)
Annlea is so right- its best to talk to your doctor. Although from my experience, starting hormonal birth control can make your cycles very wacky for a few months and if you have 'come off' birth control, you may be having a withdrawal bleed. I'd take another preg test in two weeks then try to relax until things get back to normal if it was still negative. Hoping things work out for you!

me, 25 dh, 25
awesome ds, 3
waiting and hoping on another ray of sunshine ttc #2 since 2013
alittlemischief is online now  
Old 12-15-2013, 07:51 AM
 
rosie2727's Avatar
 
Join Date: Sep 2013
Posts: 1,059
Mentioned: 68 Post(s)
Tagged: 0 Thread(s)
Quoted: 41 Post(s)
I think it sounds like your period wasn't done yet. But starting then stopping BC isn't going to help. Start it when you're supposed to and keep taking it AS PRESCRIBED. Eventually your cycles will normalize. In the mean time use condoms!!

Me , 38 years old; DH , 39 years old
DD - 11 , DD - 9 (both from previous marriage), and me and DH have DS - 4 .
07/04, 02/13, 10/13, 02/14,
05/14
rosie2727 is offline  
Old 03-13-2014, 08:10 PM
 
Truffula11's Avatar
 
Join Date: Mar 2014
Location: Cincinnati, Ohio
Posts: 33
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

You can have spotting after starting BC. I would use condoms until you've been on it for a month if you want to prevent another scare.

Truffula11 is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off